Okay, then, if this IS real (and I can believe the BpD thing actually), you need your psychiatrist, not your OB, to help you with meds. They may choose to work together, but if not, keep MH questions for your regular psychiatrist. If you live near a major teaching hospital, you should try to get a referral to a psychiatrist in a women's clinic there. Your OB's office might have a name for you or your regular psychiatrist might. A specialized women's psych clinic will have experience in dealing with neuro and psych issues in women particularly, and they will likely have a combo OB/psych on staff. He'll be up to date on the safest, most useful, best researched treatments during pregnancy, and he can advise you about the best ways to reduce your symptoms. But if there's not a psychiatric women's clinic close to you, at least be sure your regular psych knows what's going on. If you're really as wound up as all that, the risks of medication may be outweighed by the risks of your untreated illness.
So, to answer your OP again: no, your OB is not wrong, except that he may not be appreciating how sick you could get - but then again, neither are you since you have let it get this bad, and your health is ultimately your responsibility, even moreso with a disease that a doctor can't "see". Since you know your issue well enough to explain it to us, you know it well enough to explain it to a doctor, which you need to do - preferably five minutes ago, not weeks from now. Your OB was not the correct doctor to ask, because that's not what he does. (You wouldn't ask your psychiatrist to deliver your baby or treat a yeast infection either.)
You will feel better. You just need some help, and you have to go get it. If you feel like no one is listening, that just means you are still sick. So tell someone, someone who can help - your family doctor, your psychiatrist, your SO if he or she can handle setting some appointments to get you started. Then force yourself to follow the rules the psychiatrist lays out (SLEEP!), and it'll get better.